Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

After taking novelon tablet for irregular periods I have put on weight. How can my weight be reduced now ?

I have been taken novelon tablets for 3 months for irregularitis of menstrutation.i hve stooped this tblet from last 1 months and i have now regullar perod.but i have gained 7 kgs weight.how can i reduce my weight?
Mon, 26 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
hi,
i am 28 year married and trying for baby now but my periods are not regular so doctor suggest me Novelon 21 tablets pack for 1month but i want to ask that in next month how much chances is there to get pregnant ? is it safe to take novelon
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Niharikaji,
Thanks for query,
With one month course period may not be regular.
You have to go for about three courses of Novlon,then period will be normal and after ward chances of having pregnancy increases.
There is no side effects of Novelon.
Ok and bye.
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear,there complaints from patients about weight gain after taking this kind of drugs.This much weight gain may not be because of drug only.In some cases this drugs causes water retention in the body and can lead to increase in weight.Do some adjustment in your diet and go for regular exercise to reduce the weight.Please talk help of your family doctor or dietitian in planning.bye.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi doc, I have a problem of irregular menstruation. Usually I skip my periods 2-3 months. I got my last periods in may and after that I don t get periods. I have pcos problem also. Just bcoz of these problems I putted on so much weight. And I am unable to reduce my weight. And before may I got my periods in January and than in may not in between. Now I just started taking femilon for 2-3 days but still I don t get my periods. Plz tell me how to I regularise my periods. I so fed up from this problem and weight. Please tell what I have to do?

doctor1 MD

20yrs,5.2,53weight and i got married in 2009 by forcefully by my parents , i got pregnancy in jan 2010 and my parents forcefully made my abortion by some doctor , from that day i had over bleeding of periods and two months it came to control , and now from june to upto now i didn t got periods , i consulted docter they said im not pregnant , they gave some tablets i took and ate 5 days after finishing tablets i got periods , today 3day so doctor told me to eat fertyl super tablets , now what shall i do , im in confuse, what is my life where it is going , all are taking decisions. no one asking me what i want , what i want to do, please help me please getting cry.....

doctor1 MD

We are having 2 yrs of married life, trying to get baby. My wife s age is 25 yrs, weight 75 kgs, height 5 4 . She is having irregular menstrual period with diagnosis of PCOD. With the advise of our doctor she reduced her weight from 85 kgs to 75 kgs by having physical exercises, low fat/carbohydrate diet and metformine tablets. Now, she is advised to take clomifene citrate 50mg tablets from day-3 of her cycle for 5 days and to take duphaston tablets from day 16 -25. Is it ok? How the pregnancy will come? Would u guide us Sir/Madam? One more information is that the sperm count of myself is normal.

Recent questions on  Weight loss

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports